Start	Length		PROGRAM - Sunday 17 May 2015			Room Allocation
6.00	hrs 2 hrs	Pegistration Open	Cocktail Party Commences			
Start	Lengui	Registration Open +	PROGRAM - Monday 18 May 2015			Level 8
Time	hrs	De eletration On and				Room Allocation
7.00 8.30	1 hr 30 mins 5 mins	Registration Opens Welcome		Speaker	Facilitator	Level 8
6.30	5 mins	Facilitator Commer	nts	President	racilitator	Savoy 1
0.40		racintator commer	Keynote Address - Leadership, Adversity and Diversity		Annabel Crabb	
8.40	40 mins		Air Vice Marshal Magaret Staib		Alliabel Clabb	
9.20	20 mins	Q & A	/ wife Mashar Magaret Stab			
9.40	30 mins	2471	MORNING TEA			BALLROOM FOYER
		n			- "	DA IZZINO O III TO TZIN
10.10	1 hr 30 mins	Plenary 2 Facilitator Commer	Plenary 2 - Global Issues - Is it all about Asia?	Presenters	Facilitator Annabel Crabb	Savoy 1
	5 mins 30 mins	Speaker 1	Chris Caton		Alliabel Clabb	Savoy I
	30 mins	Speaker 2	Professor Alan Dupont			
	25 mins	Q & A	Horessor Alan Dupon			
11.40	5 mins	Quit	CHANGE OVER			
11.45	50 mins	Concurrent 1	Topic	Presenters	Chair	
11.45	30 1111113	1a	Obesity and the Longevity Myth*	Barry Rafe	Melinda Howes	Savoy 1
		1b	Creating Sustainable Pricing Strategies for Group Risk Business *	Jenny Gibson, Danny Shuttleworth	Hoa Bui	Mayfair 1
		1c	Implications of the Changing Nature of Participation in Australian Health Insurance*	Peter Grigaliunas, Andrew Gower	Estelle Pearson	Savoy 2
		1d	Market Survey of Institutional Progress and Issues with CPS220**	Sen Nagarajan	Simone Leas	Savoy 3
		1e	Latest developments on the Insurance International Capital Standard and likely implications for insurers*	Rob Curtis, Julian Braganza	Briallen Cummings	Mayfair 2
		1f	Value Creation through Behavioral Life Insurance *	Adam Stolz, Greg Morris	Candice Partridge	Mayfair 3
		1g	The Place of Insurance in the Future of Australian Drought Policy*	Adewuyi Ayodele Adeyinka	Kevin Gomes	Grosvenor
12.35	55 mins		LUNCH			Residence
				Drocowtore	Chair	Collins Kitchen
1.30	50 mins	Concurrent 2	Topic	Presenters Stephen Huppert	Sen Nagarajan	Course 1
		2b	Harnessing the 'Bang': from Digital Disruption to Digital Transformation*	Dale Jackson, Cath Watson	Andres Webersinke	Savoy 1
		2D 2C	Mental Illness - What Next for Disability Insurance?** Maximising Retirement Income**	Michael Rice, Alun Stevens	Jeff Warner	Mayfair 1 Savoy 2
		2d	Contemporary Issues in Private Health Insurance**	Ben Ooi	Estelle Pearson	Savoy 3
		2e	Graduate Views on Actuarial Education and Implications for Educating Actuaries of the Future*	Adam Butt	Jenny Lyon	Mayfair 2
		2f	Life Insurers in 2015 are Obsolete - Insights on Surviving and Thriving**	Kent Hopper	Martin Mulcare	Mayfair 3
		2g	House Price Returns, Risks and the Impact of Property Characteristics*	Adam Shao	John Killick	Grosvenor
2.20	5 mins	29	CHANGE OVER			GIOSVEITOI
2.25	50 mins	Concurrent 3	Торіс	Presenters	Chair	
		3a	Retirement Income Solutions for the 21st Century**	John Nicholls, Anton Kapel	Mark McClenahan	Savoy 1
		3b	The Group Risk Market one year on*	Ilan Leas, Francis Burgess	Jeff Warner	Mayfair 1
		3c	Compulsory Health Insurance: Should Government still be the Health Insurer of the First Resort?*	Jamie Reid, Matthew Crane	Jon Tindall	Savoy 2
		3d	Workshop: Establishing Effective Risk Cultures - Leading Through Influence*	Sean McGing, Andrew Brown	Greg Martin	Savoy 3
		3e	Measuring Outcomes in the National Disability Insurance Scheme: From Theory to Reality*	Sally Galbraith	Gillian Harrex	Mayfair 2
		3f	Disability Income Data: What do we need to Capture and Analyse Now?**	Chris Scheuber, Michael Dermody	Eddy Fabrizio	Mayfair 3
		3g	Developing a Long-Term Care Insurance Market: Product Design, Pricing and Solvency Capital Requirements*	Michael Sherris	Richard Hurley	Grosvenor
3.15	5 mins	_	CHANGE OVER		Oh - In	
3.20	50 mins	Concurrent 4	Topic	v 6.1	Chair	
		4a	Taking the Lead in Mental Health*	Young Goh	John Killick	Savoy 1
		4b	Counting the Benefits - Evaluation of Healthcare Programs**	Barry Leung, Bronwyn Hardy	Matthew Crane	Mayfair 1
		4c 4d	Super, Life and General meet at the Crossroads. A Holistic View of Injury and Illness Insurance Products in Australia**	Stephen Lee	Lindsay Smartt	Savoy 2
			LAGIC Step 2: Making the Most of the Framework**	Peter Baker, Jerome Nyssen	Jon Tindall	Savoy 3
		4e 4f	Insuring a Better Disability System: The National Disability Insurance Agency* Using Economic Capital to Manage a Bank and Beyond**	Sarah Johnson Phillip Everett, Sen Nagarajan	Jas Singh Chao Qiao	Mayfair 2 Mayfair 3
		40	Is Super Always the Best Option?**	Aaron Bruhn, Timothy Higgins	Peter Martin	Grosvenor
4.10	20 mins	49	AFTERNOON TEA	Aaron Brunn, Ilmothy riggins	T CtCl Wattil	BALLROOM FOYER
4.10		Diopany 2		Dresentors	Facilitator	BALLROOM FOYER
4.30	1 hr 15 mins 5 mins	Plenary 3 Facilitator	Plenary 3 - Raw Insights on Public Policy	Presenters	Annabel Crabb	Savoy 1
	10 mins	Speaker 1	David Bell			
	10 mins	Speaker 2	Professor Rodney Maddock			
	10 mins	Speaker 3	Andrew Cornell			
	10 mins	Speaker 4	Glen McCrea			
	10 mins	Speaker 5	Geoff Atkins			
		Q & A				
	20 mins	Q & A		the state of the s		
5.45 E		ce Sessions Day 1				

_	Length hrs		PROGRAM - Tuesday 19 May 2015			Room Allocation
	1 hr	Registration Opens				
1 hr	nr 20 mins	Plenary 4	Plenary 4 - More than an Actuary	Speakers	Facilitator	
		Facilitator			Annabel Crabb	Savoy 1
		Speaker 1	Trevor Matthews			
		Speaker 2	Fred Rowley			
1!	15 mins	Speaker 3	Melinda Howes			
3	30 mins	Q & A				
3	30 mins		MORNING TEA			BALLROOM FOYE
5	50 mins	Concurrent 5	Topic	Presenters	Chair	
		5a	Taking the Lead - Life Product of the Future*	Young Goh	Shannon Lin	Savoy 1
		5b	How to Make Group Self-Annuitlsation a Popular Retirement Product: Practical Challenges and Solutions for Super Funds**	Chao Qiao, Aaron Minney	John Nicholls	Mayfair 1
		5c	Actuaries Taking the Lead in Keeping Children Safe*	Julia Lessing, Abigail Marwick	Elayne Grace	Savoy 2
		5d	An Actuarial Approach to a Sustainable Tax System*	Darryl Frank	Daniel Smith	Savoy 3
		5e	Capital Markets - Alternate Funding Solution for Life Insurers?**	Paul Caputo	Lindsay Smartt	Mayfair 2
		5f	General Insurer 2025**	Gloria Yu	John De Ravin	Mayfair 3
		5g	Utility Functions for Financial Calculators**	Anthony Asher, Gaurav Khemka	Fred Rowley	Grosvenor
5	5 mins		CHÁNGE OVER			
	50 mins	Concurrent 6				
		6a	The Optimal Solution to the Retirement Riddle**	Nicolette Rubinsztein, Steve Nagle	Barry Rafe	Savoy 1
		6b	Generational Differences in Consumer Behaviour*	Robert Baskin	John Nicholls	Mayfair 1
		6c	Global Insurance Capital Standards - Can Different Valuation Approaches be Reconcilied?**	John Maroney	Caroline Bennet	Savoy 2
		6d	Session Cancelled			Savoy 3
		6e	On the Theory of the Firm: What the debt is equity anyway?**	Jon Tindall	Andrew Linfoot	Mayfair 2
		6f	Delivering Education and Advice to Super Members - Potential Lessons from the UK Guidance Guarantee Experience**	Diane Somerville	David Knox	Mayfair 3
		6a	Virtue Theory and Actuarial Judgement**	Anthony Asher	Bridget Browne	Grosvenor
		-9	LUNCH			Residence
	1 hr				01.1	Collins Kitcher
5	50 mins	Concurrent 7	Topic	Presenters Migha at Playrou Malinda Hayras David Know	Chair	0 4
		7a	Solution for Post Retirement**	Michael Blayney, Melinda Howes, David Knox	Cathy Nance	Savoy 1
		7b	The Life Reinsurer of the Future**	Shweta Krishna, Stuart Mainland	Kresh Wright	Mayfair 1
		7c	Taking the Lead - Leading Technical Teams*	Young Goh	Richard Land	Savoy 2
		7d	Trends in Mortality Experience and an Update on Industry Experience Investigations**	Edward Fabrizio, Briallen Cummings	Hoa Bui	Savoy 3
		7e	A 'Simple' Stochastic Model for Longevity Risk Revisited through Bootstrap**	Bridget Browne	Anthony Asher	Mayfair 2
		7f	Analysis of Financial Management Levers for Stock Selection*	Kevin Gomes, Cary Helenius, Graham Taylor	Daniel Smith	Mayfair 3
		7g	A Collection of Risk Management Thoughts **	Simone Leas, Greg Martin	Craig McCulloch	Grosvenor
	5 mins		CHANGE OVER			
5	50 mins	Concurrent 8	Topic	Presenters	Chair	
		8a	How to Become an Actuarial Thought Leader*	Martin Mulcare	Jenny Lyon	Savoy 1
		8b	A Stochastic Approach to Retirement Income Planning**	John De Ravin	David McNab	Mayfair 1
		8c	Driving Business Strategy with Retail Analytics*	Mitch Prevett	Jeroen van Koert	Savoy 2
		8d	Making New Friends in Reinsurance: Offshore Reinsurance, 1 year on**	Yan Sun	Shannon Lin	Savoy 3
		8e	Portable Long Service Leave in the Building and Construction Industry	Shauna Ferris	Wayne Cannon	Mayfair 2
		8f	A Day in the Life of a Health Actuary - 2025*	Ignatius Li, Nicole Stransky	Jamie Reid	Mayfair 3
		8g	Medical Advances and Their Impact On Trauma Insurance	Dr Bill Monday, Graham Kelly	Stephen Hungerford	Grosvenor
3	30 mins		AFTERNOON TEA			BALLROOM FOY
1 hr		Plenary 5	Plenary 5 - Future Shock	Presenters	Facilitator	
		Facilitator			Annabel Crabb	Savoy 1
3	30 mins	Speaker	Professor Christopher Parish - Emerging Cancer Therapies			
3		Speaker	Tim Trumper - Big Data in the Board Room			
2	20 mins	Panel				
1	10 mins	Summit Close				
			End of Conference Sessions Day 2			
				ol and/or an acific industry (moude day accounts)		
			Concurrent Session Grading: No*= No prior knowledge requi	Airport Bus Departs red ** General industry knowledge assumed *** Technic		Airport Bus Departs red ** General industry knowledge assumed *** Technical and/or specific industry knowledge assumed